# SDR MASA2011053102909

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,380 hours, 30,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BONDING STRAP FRAYED.  R2 BONDING STRAP.
